Asian Journal of Mathematics

Volume 10 (2006)

Number 4

A discriminant criterion for an equivalence of an analytic family of plane curve singularities and its applications

Pages: 715 – 730

DOI: http://dx.doi.org/10.4310/AJM.2006.v10.n4.a5

Author

Chunghyuk Kang

Abstract

In this paper, we generalize Zariski's discriminant criterion under which an analytic family of plane curve singularities are equivalent. Furthermore, we give a necessary condition of local irreducibility of plane curves with singularities.

Keywords

Topological equivalence of plane curve singularities; the standard Puiseux expansion; the Milnor number

2010 Mathematics Subject Classification

Primary 32S15. Secondary 14E15.

Full Text (PDF format)